MAUDE Adverse Event Report: ORTHOFIX INC. FORZA PTC; STRAIGHT IMPLANT ASSEMBLY

ORTHOFIX INC. FORZA PTC; STRAIGHT IMPLANT ASSEMBLY
Model Number 89-0114
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
2 pcs 9mm straight implant shaft assembly instruments from set were involved in incident.89-0114, lot# 39361-ol31, (b)(4), manufacture date: 12/31/2012.89-0114, lot# 37566-nf09-a, (b)(4),) manufacture date: 06/09/2011.
 
Event or Problem Description
Information provided states that during a l4-l5 transforaminal lumbar interbody fusion (tlif) case the metal prong tips broke off of the implant inserters.The surgeon removed the prongs from the disk space which resulted in a delay in the case.The patient was not affected by the breakage.The case was successful in the end.

Brand Name
FORZA PTC
Common Device Name
STRAIGHT IMPLANT ASSEMBLY
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key8001776
Report Number2183449-2018-00030
Device Sequence Number13503526
Product Code LXH
UDI-Device Identifier18257200076994
UDI-Public18257200076994
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K103111
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-0114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR